IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Hiroyuki Arai (Yokohama National Univ.)
Vice Chair Keizo Cho (Chiba Inst. of Tech.)
Secretary Kunio Sakakibara (Nagoya Inst. of Tech.), Masayuki Nakano (KDDI R&D Labs.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Thu, May 21, 2015 13:00 - 16:50
Fri, May 22, 2015 09:30 - 15:15
Topics Antenna and Propagation 
Conference Place Nara Prefecture Shakai Fukushi Sougou Center, Large Meeting Room 
Address 320-11 Ohkubo-cho Kashihara-shi, 634-0061, Japan
Transportation Guide 3 minutes on foot, toward North East direction from East exit at Unebi Goryo Station on Kintetsu line
http://www.nara-fukushi.jp/access/access.html
Contact
Person
Dr. Masayuki NAKANO (KDDI R&D Labs.)
+81-744-29-0111
Sponsors This conference is co-sponsored by the IEEE This conference is co-sponsored by the IEEE AP-S Kansai Chapter and URSI-F
Announcement Please join us for an opening reception evening 21th.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 21 PM  A・P
Chair: Dr. Satoshi YAMAGUCHI (Mitsubishi Electric)
13:00 - 13:50
(1) 13:00-13:25 Evaluation of Wireless Area by Ray Tracing Method at 3.5GHz Band
-- Effect of Antenna Pattern by Base Station Antenna Height --
AP2015-19
Mayumi Yoshino, Yoshio Ebine, Asuka Nishizaka (Dengyo)
(2) 13:25-13:50 An accuracy improvement of a path loss model for over-the-corner Vehicle to Vehicle communications (V2V) AP2015-20 Ippei Sugae, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
  13:50-14:00 Break ( 10 min. )
Thu, May 21 PM  A・P/URSI-F Tutorial Talk
Chair: Prof. Hiroyuki ARAI (Yokohama Nat'l Univ.)
14:00 - 14:50
(3) 14:00-14:50 [Tutorial Lecture]
Information Security at Physical Layer Based on Radio Propagation Characteristics AP2015-21
Hideichi Sasaoka (Doshisha Univ.)
  14:50-15:00 Break ( 10 min. )
Thu, May 21 PM  IEEE AP-S Kansai Chapter Special Talk
Chair: Prof. Yasuyuki MAEKAWA (Osaka Electro-Comm. Univ.)
15:00 - 15:50
(4) 15:00-15:50 [Special Talk]
(口頭発表)Translational Research of Metamaterials in Antenna Engineering
Zhi Ning Chen (NUS)
  15:50-16:00 Break ( 10 min. )
Thu, May 21 PM  A・P Antenna Historical Committee Special Talk
Chair: Prof. Yasuhiko KONISHI (Hiroshima Tech.)
16:00 - 16:50
(5) 16:00-16:50 [Special Talk]
Wave propagation in non-ionized media
Yoji Furuhama
Fri, May 22 AM  A・P
Chair: Dr. Ichiro OHSHIMA (DKK)
09:30 - 10:45
(6) 09:30-09:55 Correction Technique of Amplitude and Phase Errors Based on Time-Modulated Array with Only Phase Control AP2015-22 Kazunari Kihira, Toru Takahashi, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubishi Electric Corp.)
(7) 09:55-10:20 Simple Calibration Method using Known Direction of Living-body for Array Antenna AP2015-23 Dai Sasakawa, Keita Konno, Naoki Honma (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), Nobuyasu Takemura (Nippon Inst. of Tech.), Tsutomu Mitsui (Samsung R&D Institute Japan), Yoshitaka Tsunekawa (Iwate Univ.)
(8) 10:20-10:45 Wide Angle or Wide Band RCS Reduction of Antenna Using Circulator and Phase Shifter AP2015-24 Narihiro Nakamoto, Toru Takahashi, Tadahiro Nomura, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubish Electric)
  10:45-10:55 Break ( 10 min. )
Fri, May 22 AM  A・P
Chair: Mr. Kouji TSUKAMOTO (ATR)
10:55 - 11:45
(9) 10:55-11:20 Estimating Number of Living-bodies Based on Variation of Locations Estimated by MIMO Radar AP2015-25 Naoki Honma, Keita Konno, Dai Sasakawa (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), Yoshitaka Tsunekawa (Iwate Univ.)
(10) 11:20-11:45 Design of MIMO Downlink System Using Flexible Subarray Construction AP2015-26 Tetsuki Taniguchi, Yoshio Karasawa (UEC)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, May 22 PM  A・P
Chair: Prof. Naobumi MICHISHITA (NDA)
13:00 - 14:15
(11) 13:00-13:25 Left-Handed Band Leaky Wave Omnidirectional Antenna AP2015-27 Ichiro Oshima, Takuya Seki (DKK), Naobumi Michishita (NDA), Keizo Cho (CIT)
(12) 13:25-13:50 Effect of the deformation in bending a cavity-backed slot antenna AP2015-28 Shinya Kimura, Kazuhiro Fujiwara, Hitoshi Shimasaki (Kyoto Inst. of Tech.)
(13) 13:50-14:15 Development of small size spiral antenna for UWB radar AP2015-29 Yasushi Iitsuka, Kazunori Takahashi, Motoyuki Sato (Tohoku Univ)
  14:15-14:25 Break ( 10 min. )
Fri, May 22 PM  A・P Graduation memorial lecture of executives
Chair: Prof. Keizo CHO (Chiba Inst. of Tech.)
14:25 - 15:15
(14) 14:25-14:50 Multibeam-switching Millimeter-wave Electronic Beam-scanning Antenna using Multiple Microstrip Comb-line Antennas with Beam-tilting Design in Perpendicular Plane to Feeding-line AP2015-30 Kunio Sakakibara, Daiki Nakazawa, Nobuyoshi Kikuma (Nagoya Tech.)
(15) 14:50-15:15 3-element Super-directive Array antenna by Using Decoupling Network AP2015-31 Akira Noguchi, Hiroyuki Arai (YNU)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Masayuki NAKANO (KDDI R&D Labs.)
E-: _-cry 


Last modified: 2015-05-11 15:39:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan